Please use this identifier to cite or link to this item: http://ipicyt.repositorioinstitucional.mx/jspui/handle/1010/1731
Global trajectory tracking through static feedback for robot manipulators with bounded inputs
Emeterio Aguiñaga Ruiz
Arturo Zavala Río
Victor Santibanez
José Fernando Reyes Cortés
Acceso Abierto
Atribución-NoComercial-SinDerivadas
https://doi.org/10.1109/TCST.2009.2013938
Bounded inputs
Global stabilization
Robot control
Saturations
Static feedback
Trajectory tracking
"In this work, two globally stabilizing bounded control schemes for the tracking control of robot manipulators with saturating inputs are proposed. They may be seen as extensions of the so-called PD+ algorithm to the bounded input case. With respect to previous works on the topic, the proposed approaches give a global solution to the problem through static feedback. Moreover, they are not defined using a specific sigmoidal function, but any one on a set of saturation functions. Consequently, each of the proposed schemes actually constitutes a family of globally stabilizing bounded controllers. Furthermore, the bound of such saturation functions is explicitly considered in their definition. Hence, the control gains are not tied to satisfy any saturation-avoidance inequality and may consequently take any positive value, which may be considered beneficial for performance-adjustment/improvement purposes. Further, a class of desired trajectories that may be globally tracked avoiding input saturation is completely characterized. For both proposed control laws, global uniform asymptotic stabilization of the closed-loop system solutions towards the prespecified desired trajectory is proved through a strict Lyapunov function. The efficiency of the proposed schemes is corroborated through experimental results."
IEEE
2009
Artículo
E. Aguinaga-Ruiz, A. Zavala-Rio, V. Santibanez and F. Reyes, "Global Trajectory Tracking Through Static Feedback for Robot Manipulators With Bounded Inputs," in IEEE Transactions on Control Systems Technology, vol. 17, no. 4, pp. 934-944, July 2009. doi: 10.1109/TCST.2009.2013938
MATEMÁTICAS
Versión revisada
submittedVersion - Versión revisada
Appears in Collections:Publicaciones Científicas Control y Sistemas Dinámicos

Upload archives